| Model Number |
1109582 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2018
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative condition occurred.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, the customer complaint was confirmed.The devices pca and bottom enclosure were replaced and the firmware updated to v3.7.The device passes testing.